# SDR DHL2001707006

- Difficulty date: May 19, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 25858043
- Part serial: 0660663
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WITH AUTOPILOT IN AUTO G/S MODE, AND GLIDE SLOPE CAPTURED, THE AIRCRAFT PITCHES UP AND DOWN AND MAY OR MAY NOT RECOVER TO GLIDE PATH.  REPLACED PITCH CHANNEL COMPUTER WITH A SERVICABLE UNIT IAW B727 M/M 22-11-121.  CHECKS GOOD AT THIS TIME IAW B727 M/M 22-11-01.
